Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On some improperly posed problems for quasilinear equations of mixed type


Authors: L. E. Payne and D. Sather
Journal: Trans. Amer. Math. Soc. 128 (1967), 135-141
MSC: Primary 35.70
DOI: https://doi.org/10.1090/S0002-9947-1967-0212407-1
MathSciNet review: 0212407
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Cannon, A Cauchy problem for the wave equation for a space-like region, Le Matematiche 16 (1961), 43-50. MR 0140849 (25:4263)
  • [2] F. John, A note on ``improper'' problems in partial differential equations, Comm. Pure Appl. Math. 8 (1955), 591-594. MR 0075428 (17:746c)
  • [3] -, Continuous dependence on the data for solutions of partial differential equations with a prescribed bound, Comm. Pure Appl. Math. 13 (1960), 551-585. MR 0130456 (24:A317)
  • [4] L. Nirenberg, Uniqueness in Cauchy problems for differential equations with constant leading coefficients, Comm. Pure Appl. Math. 10 (1957), 89-105. MR 0086232 (19:147a)
  • [5] L. Payne, On some non-wellposed problems for partial differential equations, Proc. Sympos. Numerical Solutions of Nonlinear Differential Equations, pp. 239-263, Math. Res. Center, U.S. Army, Univ. of Wisconsin, Madison, Wiley, New York, 1966. MR 0213749 (35:4606)
  • [6] L. Payne and D. Sather, On some improperly posed problems for the Chaplygin equation, J. Math. Anal. Appl. (to appear). MR 0212406 (35:3278)
  • [7] C. Pucci, Sui problemi di Cauchy non ``ben posti,'' Rend. Accad. Naz. Lincei 18 (1955), 473-477. MR 0087873 (19:426c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.70

Retrieve articles in all journals with MSC: 35.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0212407-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society